Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Does taking Unwanted 72 pill last month delay my periods for this month ?

Hi Doc, I had my periods from May 6th to May 10th and I had unprotected sex with my husband on May 13th. After 10 hours i took an Unwanted 72 pill . After 10 days of which i got my periods for 2 days.Now it is June 11th and still I have not got my periods. Can You please suggest. If I am pregnant ,what should I do avoid it. Thanks a lot i advance.
Asked On : Sat, 11 Jun 2011
Answers:  1 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
the chance of pregnancy is very less in your case.
it may be due to side effect of i pill
one of the most common side effect of i pill is menstrual irregularities.
you can take another test for pregnancy after one week.if it again comes negative
then consult your gynecologist once.
take care
Answered: Sat, 11 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor